# SDR ENHA202307120001

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N17GN
- Make and model: Cessna 207A
- Aircraft serial: 20700693
- Aircraft time: 31,781 hours, 31,780 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Pads
- Part number: 06610500
- Part serial: NA
- Condition: Worn
- Location: Zone 700
- Part time: 31,781 hours, 31,780 cycles
- Component: Brake Caliper, Parkerhanfin
- Component part number: 3052
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES NO BRAKING ACTION-CORRECTIVE ACTION REPLACED BRAKE LININGS IAW C207MM 5-58. PERFORMED BRAKE BURN-IN IAW C207MM 5-59A. OPS CHECK GOOD. NO DEFECTS NOTED.
